Media Coverage of this Article

Found additional news media or blog coverage for the article? Please contact us at submission@sciepub.com.

More by these Authors

Faraidun K. Hamasalh, Pshtiwan O. Muhammad
American Journal of Numerical Analysis, Vol. 3, No. 1, 2015, pp 30-35 | Research Article
doi:10.12691/ajna-3-1-5.
Faraidun K. HamaSalh, Shko A. Tahir
American Journal of Applied Mathematics and Statistics, Vol. 2, No. 3, 2014, pp 88-91 | Research Article
doi:10.12691/ajams-2-3-1.
Karwan H.F. Jwamer, Najim Abdullah I.
American Journal of Numerical Analysis, Vol. 4, No. 1, 2016, pp 11-20 | Review Article
doi:10.12691/ajna-4-1-3.